# SDR IPXA2020040653903

- Difficulty date: March 8, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AJC7059512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFUSELAGE SKIN REPAIR DOUBLER HAS CORROSION BETWEEN STA. 2122.8 & 2163.6 AND BETWEEN LONGERON 32R-37R.REPAIRED FUSELAGE SKIN REPAIR DOUBLER BETWEEN STA. 2122.8 & 2163.6 AND BETWEEN LONGERON 32R-37R IAW VT-SAA EA 011-5330-01-A8112 REV. I/R AND UPS EO MD11-5330-76084-A. (MINOR)
